Extension of recursive hierarchies, and $R$-operations
Doklady Akademii Nauk, Tome 180 (1968) no. 5, pp. 1023-1026
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_5_a0,
author = {V. I. Amstislavskii},
title = {Extension of recursive hierarchies, and $R$-operations},
journal = {Doklady Akademii Nauk},
pages = {1023--1026},
year = {1968},
volume = {180},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_5_a0/}
}
V. I. Amstislavskii. Extension of recursive hierarchies, and $R$-operations. Doklady Akademii Nauk, Tome 180 (1968) no. 5, pp. 1023-1026. http://geodesic.mathdoc.fr/item/DAN_1968_180_5_a0/